MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Catalog Number BXA077902A
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore on (b)(6) 2025 from the aaa-1701 medrio study database: on (b)(6) 2023, this 63-year-old male patient underwent an endovascular percutaneous procedure for a type iv aortic aneurysm.A tambe device was planned for this patient.The left renal artery was treated with a gore® viabahn® vbx balloon expandable endoprosthesis device.The patient was treated with multiple devices; all tambe system components were successfully tracked from the access site to the intended implantation site and released from delivery catheters successfully.On (b)(6) 2024, this patient was noted to have left renal artery occlusion.It is noted as related to the device and treatment was required.On (b)(6) 2024, the patient underwent successful endovascular recanalization of the left renal artery with thrombectomy and balloon angioplasty.The adverse event was noted as resulting in renal failure, but the patient did not receive dialysis.The adverse event was noted as resolved with sequelae on (b)(6) 2024.The patient discharged from the hospital on (b)(6)2024.On (b)(6) 2024, this patient was noted to have left renal artery stenosis.It is noted that it is related to the study device, but that treatment was not required.The adverse event is noted to be ongoing.
 
Additional Manufacturer Narrative
Section h6 updated to reflect completion of investigation.A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.The device remains implanted and was, therefore, not available for analysis.No clinical images enabling direct assessment of product performance were returned for evaluation.Cause of the reported event cannot be established based on the information reported to gore.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nick lafave
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21725186
Report Number2017233-2025-06000
Device Sequence Number9419141
Product Code PRL
UDI-Device Identifier00733132637539
UDI-Public(01)00733132637539(17)250417
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2025
Device Catalogue NumberBXA077902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age63 YR
Patient SexMale
Patient Weight98 KG